# SDR USAA2011080900044

- Difficulty date: July 23, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 34,079 hours, 19,217 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 1799
- Condition: Low Pressure
- Location: Pax Door
- Part time: 34,079 hours, 19,217 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DURING OPERATIONAL TEST OF DAMPING FUNCTIONAL & EMERGENCY OPERATION WAS FOUND HARD IMPACT BETWEEN THE BUFFER & FUSELAGE AT PASSENGER/CREW DOOR 831.  REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER AT PASSENGER/CREW DOOR 831 IAW AMM 52-13-14-000-001.
